Arkiv för Matematik

  • Ark. Mat.
  • Volume 12, Number 1-2 (1974), 203-212.

Multipliers on homogeneous Banach spaces on compact groups

Harald E. Krogstad

Full-text: Open access

Article information

Source
Ark. Mat., Volume 12, Number 1-2 (1974), 203-212.

Dates
Received: 15 November 1974
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485896201

Digital Object Identifier
doi:10.1007/BF02384756

Mathematical Reviews number (MathSciNet)
MR374818

Zentralblatt MATH identifier
0297.43005

Rights
1974 © Institut Mittag-Leffler

Citation

Krogstad, Harald E. Multipliers on homogeneous Banach spaces on compact groups. Ark. Mat. 12 (1974), no. 1-2, 203--212. doi:10.1007/BF02384756. https://projecteuclid.org/euclid.afm/1485896201


Export citation

References

  • Bachelis, G. F. and Gilbert, J. E.: Banach spaces of compact multipliers and their dual spaces, Math. Z. 125 (1972), 285–297.
  • Dunford, N. and Schwartz, J. T.: Linear operators, vol. 1, Interscience Publishers, Inc. (1958).
  • Edwards, R. E.: Fourier series, vol. 2, Holt, Rinehart and Winston (1967).
  • Figá-Talamanca, A.: Translation invariant operators in L, Duke Math. J. 32 (1965), 495–502.
  • Grothendieck, A.: Produits tensoriels topologiques et espaces nucléaires, Mem. Am. Math. Soc., no. 16 (1955).
  • Hewitt, E. and Ross, K. A.: Abstract harmonic analysis, vol. 2, Springer (1970).
  • Krogstad, H. E.: Homogeneous Banach spaces and summability methods for Fourier series. The Technical University of Norway (1973). (Norwegian, unpublished.)
  • Larsen, R.: An introduction to the theory of multipliers, Springer (1971).
  • Leeuw, K. de: Linear spaces with a compact group of operators, III. J. Math. 2 (1958), 367–377.
  • Rieffel, M. A.: Induced Banach representations of Banach algebras and locally compact groups, J. Func. Anal. 1 (1967), 443–491.
  • ——: Multipliers and tensor products of Lp-spaces of locally compact groups, Stud. Math. 33 (1969), 71–82.
  • Rudin, W.: Invariant measures on L, Stud. Math. 44 (1972), 219–227.